# SDR AALA202101199015

- Difficulty date: January 17, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N870NN
- Make and model: Boeing 737823
- Aircraft serial: 40765
- Aircraft time: 28,737 hours, 11,835 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulty
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AFT RIGHT INBOARD FLIGHT ATTENDANT FLASHLIGHT FLASHES RED.  REPLACED BATTERY, PER AMM 25-64-00.
